Mar. 26th, 2009

divinemadam: (Default)
I have started taking the new medicine that the doctor prescribed for me.  It has some interesting side effects, which are exacerbated by lack of sleep and dehydration.  Apparently, I was suffering from lack of sleep or lack of water or both because this morning when I woke up, I was incredibly dizzy, like unable to stand up.  I looked online for information and suggestions from other people who had used the same medicine.  That's where I found the mantra "More sleep, more water".  I did that and went into work late.  For a day that started so oddly, it ended well.  When I got to work, I had so many people coming to see if I was okay and how I was feeling.  I had a few students come by just to tell me that they missed me and were worried about me.  I had one person tell me that I looked like I had had a burden lifted off of me and that I looked better than I had in a long time.  I also had one of the military recruiters tell me that he talks to a ton of students and they all tell him that I help them, even if I am not their counselor, and I usually help them even more than their own counselor.  That is a little double edged in that I am glad that the students feel that I help them, but it concerns me that they don't feel that they are getting the help that they need from their own counselor.  Considering everything else, I will go with being flattered right now.  I'll deal with the rest of it later.

Profile

divinemadam: (Default)
divinemadam

February 2012

S M T W T F S
   123 4
567891011
12131415161718
19202122232425
26272829   

Most Popular Tags

Page Summary

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 21st, 2017 03:45 pm
Powered by Dreamwidth Studios